# SDR IXXA080037O

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,623 hours, 25,231 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Broken
- Location: Hyd Line
- Part time: 82,623 hours, 25,231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KMCC, THE CREW NOTICED A LOSS OF HYDRAULIC QUANTITY TO THE FIVE GALLON LEVEL.  THE CREW RETURNED TO KMCC AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FOUND THE RIGHT MAIN LANDING GEAR ACTUATING CYLINDER, UPPER LINE ELBOW BROKEN.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR ACTUATING CYLINDER, SERVICED THE HYDRAULIC SYSTEM.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
